# SDR 9724826614

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON END FITTINGS FOR LONGERONS 26L, 36L, 38L, AND 51L AT FS 2360.  REPLACED FITTINGS PER SRM 51-30-02 AND DWG 65B04160.
